# SDR SIMA2115

- Difficulty date: July 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF - FLT 5041 - DURING PREFLIGHT, NOTICED ROW 8 EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND THE LIGHT WORKING, BUT THE LIGHT JUST FORWARD OF 8C WAS INOPERATIVE, PUT ON MEL.  REMOVED AND REPLACED BULB AT SEAT ROW 8.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
